Smooth linearization of germs of R 2 -actions and holomorphic vector fields
Annales de l'Institut Fourier, Volume 30 (1980) no. 1, p. 31-64

The paper contains a generic condition permitting the linearization in class 𝒞 k , 0k, of germs of singular infinitesimal R 2 -actions on R n (n2) and of singular holomorphic vector fields on C n (n1). It generalizes a similar result of S. Sternberg for germs of singular (real) vector fields on R n .

Cet article contient une condition générique permettant la linéarisation en classe 𝒞 k , 0k, des germes d’actions infinitésimales singulières de R 2 sur R n (n2) et de champs de vecteurs holomorphes singuliers sur C n (n1). Cela généralise un résultat de S. Sternberg pour les germes de champs de vecteurs réels, singuliers, sur R n .

@article{AIF_1980__30_1_31_0,
     author = {Dumortier, F. and Roussarie, Robert},
     title = {Smooth linearization of germs of $R^2$-actions and holomorphic vector fields},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {30},
     number = {1},
     year = {1980},
     pages = {31-64},
     doi = {10.5802/aif.774},
     zbl = {0418.58015},
     mrnumber = {81k:58060},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1980__30_1_31_0}
}
Dumortier, F.; Roussarie, Robert. Smooth linearization of germs of $R^2$-actions and holomorphic vector fields. Annales de l'Institut Fourier, Volume 30 (1980) no. 1, pp. 31-64. doi : 10.5802/aif.774. http://www.numdam.org/item/AIF_1980__30_1_31_0/

[1] A.D. Brjuno, The analytic form of differential equations, Trans. Moscow Math. Soc., Vol. 25 (1971), 131-288. | MR 51 #13365 | Zbl 0272.34018

[2] C. Camacho, On Rk x Zl-actions, Dynamical Systems, Proc. of the Salvador Symposium, Ed. M.M. Peixoto, (1973), 23-70. | Zbl 0274.58006

[3] C. Camacho, N.H. Kuiper, J. Palis, La topologie du feuilletage d'un champ de vecteurs holomorphes près d'une singularité, C.R. Acad. Sc. Paris, t. 282 (1976), 959-961. | MR 54 #1301 | Zbl 0353.32015

[4] C. Camacho, N.H. Kuiper, J. Palis, The topology of holomorphic flows with singularity, Preprint of the I.H.E.S., Bures-sur-Yvette. | Numdam | Zbl 0411.58018

[5] F. Dumortier, R. Roussarie, Linéarisation différentiable des germes singuliers d'actions de R2 et de champs de vecteurs holomorphes, C.R. Acad. Sc. Paris, t. 285 Série A (1977), 841. | MR 58 #13136 | Zbl 0367.58003

[6] J. Guckenheimer, Hartman's theorem for complex flows in the Poincaré domain, Compositio Math., 24 (1972), 75-82. | Numdam | MR 46 #920 | Zbl 0239.58007

[7] P. Hartman, On the local linearization of differential equations, Proc. Amer. Math. Soc., 14 (1963), 568-573. | MR 27 #2693 | Zbl 0115.29801

[8] M. Hirsch, C.C. Pugh, M. Shub, Invariant manifolds, Lecture Notes in Math., 583 (1977). | MR 58 #18595 | Zbl 0355.58009

[9] N. Kopell, Commuting diffeomorphisms global analysis, Proc. of Symp. in Pure Math., XIV, (1970), 165-184. | MR 42 #5285 | Zbl 0225.57020

[10] R. Roussarie, Modèles locaux de champs et de formes, Astérisque, Vol. 30 (1975). | MR 55 #13444 | Zbl 0327.57017

[11] R. Roussarie, Singularités des germes de champs de vecteurs, Bol. Soc. Brasileira de Matemática (to appear). | Zbl 0414.58025

[12] G.L. Siegel, Nachr. Akad. Wiss Göttingen, Math. Phys., I (1952), 21-30. | Zbl 0047.32901

[13] S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc., 73 (1967). | Zbl 0202.55202

[14] S. Sternberg, On the structure of local homeomorphisms of Euclidean n-space II, J. of Math., Vol. 80 (1958), 623-631. | MR 20 #3336 | Zbl 0083.31406